Now my BP reduced to 140/90 in 3 weeks, can i reduce the course to one tablet daily. or when should i reduce the course of my medication.
No no no. Your bp still is high, and its at that because of the medications you are taking. I'm sure your dr did not tell you to reduce the medication in any way. When you see him again he will judge what you should do, you never adjust your dose on your own. If one day you get up and its very low, you call your dr before you take pills, but you would not change the dose even then unless he tells you to. When medication is working and your symptoms decrease you do not stop the medication. It hasn't cured you its stopping the symptoms temporarily.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - I have been prescribed 50mg. tablets of trazodone, wondering if it is safe to take 2 of
Posted 15 Oct 2013 • 5 answers
Posted 9 Jan 2014 • 1 answer
Posted 25 Mar 2014 • 2 answers
Tindamax - Prescribed tinidazole 500 mg says take two tablets daily for five days do I take together
Posted 23 Jun 2016 • 0 answers
Posted 11 days ago • 0 answers